# SDR SWAA2021102518078

- Difficulty date: September 15, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737
- Aircraft serial: 33721
- Aircraft time: 58,879 hours, 34,833 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ACCESS PANEL 561BB ON AROUND HOLES AT LT WING ; 2021-429660 / 27] REPAIRED ACCESS PANEL 561BB AT LT WING AS PER B737-700 SRM 51-70-04-2R-9 REPAIR 9.; [28] TASK COMPLETED.
